# SDR USAA000115

- Difficulty date: January 31, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22887
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web Sill
- Condition: Corroded
- Location: Bs 440-500
- Part time: 45,611 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q-2, BS 440 TO BS 500 PLUS 8 WEB SILL HAS A 2 INCH BY 22 INCHES OF CORROSION.  REPLACED WEB SILL.  (M)
